# SDR 2001F00605

- Difficulty date: August 24, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 6898607
- Part serial: HAA574
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL.  BEARING FAILED.  (M)
